# SDR 99ZZZX688

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 206023119109
- Condition: Cracked
- Location: Horizontal Stab
- Component: 407023800101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND LEFT SLAT SUPPORT, SECOND FROM INBD, CRACKED.  UPON FURTHER INSPECTION, FOUND SLAT POSITIONS SWAPPED ON AIRCRAFT (LEFT INSTALLED ON RIGHT SIDE AND VICE VERSA).  SWAPPED SLAT POSITIONS AND REMOVED AND REPLACED CRACKED SLAT SUPPORT P/N 206-023-119-109, SECOND FROM INBD ON RIGHT SIDE.
